# SDR DALA2021082304979

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 19,033 hours, 7,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 479 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1919868) DURING INSPECTION FOUND SCRATCH WITH DENT ON EXTERNAL FUSELAGE SKIN BSTA: 479 AND BTW S26R & S27R. EXTERNAL FUSELAGE SKIN BSTA: 479 AND BTW S26R & S27R. WAS REPAIRED PER ER/A 593607-14 REV. A AND ETI-37-21-472 REV. 4 IN REF TO ERA 593607-14 REV A.
